# SDR ASAA2013111396410

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 7,259 hours, 2,095 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 2 Zone Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, ON MASTER CAUTION RECALL, CONT CABIN ZONE TEMP ANNUNCIATOR ILLUMINATED.  ACFT GROUNDED.  RESET NR 2 ZONE TEMP CONTROLLER IAW MM 21-60-00 AND 21-62 TASK 801.
